# SDR SIMA200929201

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 23,636 hours, 21,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 524864
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 MAINTENANCE CHECK FOUND THAT THE EMERGENCY LIGHT AT THE MAIN DOOR ABOVE THE FLIGHT ATTENDANT SEAT FAILED TO ILLUMINATE.  REMOVED AIRCRAFT FROM SERVICE.  REMOVED AND REPLACED THE NR 1 INVERTER IAW EMB AMM 33-50-11 E.  THE EMERGENCY LIGHTS CHECKED GOOD IAW EMB AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
